# SDR ASAA2019052429471

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 44,490 hours, 13,492 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES WITH MASTER RECALL CHECK PACK LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE LEFT PACK TCV FAULT LOGGED .VERIFY & RESET OK WITH NO FURTHER DISCREPENCIES .NO HISTORY LAST 30 DAYS REF 21-61-00.
